1 doctor weighed in:
Medication reaction. Go to er. Call 911?
1 doctor weighed in

Brian Fishman
Emergency Medicine
In brief: Depends on Symptoms
If you believe you may be having an adverse reaction to a medication with symptoms that include shortness of breath, tongue or throat swelling, or a change in your mental status, by all means call 911.
If you are experiencing a mild skin rash or upset stomach, it may be better to call your primary care doctor and get his/her recommendation.

In brief: Depends on Symptoms
If you believe you may be having an adverse reaction to a medication with symptoms that include shortness of breath, tongue or throat swelling, or a change in your mental status, by all means call 911.
If you are experiencing a mild skin rash or upset stomach, it may be better to call your primary care doctor and get his/her recommendation.
Brian Fishman
Brian Fishman
Answer assisted by Brian Fishman, Medical Student
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors